MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE; WIRE, GUIDE, CATHETER
Model Number 1002703-02
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported peeled/delaminated.It was reported that the coating of the guide wire was incomplete (peeled / delaminated), after removal from packaging.Factors that may contribute to peeled / delaminated after unpackaging include, but are not limited to, damage incurred during manufacturing, damage incurred during shipment, or inadvertent mishandling during unpacking or preparation.In this case, based on the reported information and because the device was not returned for analysis, a conclusive cause for the reported peeled / delaminated cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported during the procedural preparation of a 300cm ht supra core guidewire (gw), that the covering [coating] on the gw was noted to be incomplete, when the device was removed from its package.Therefore, a new supra core gw was used and the procedure was completed.There was no patient involvement nor clinical delay.No additional information was provided.

Brand Name
HI-TORQUE SUPRA CORE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21357958
Report Number2024168-2025-01517
Device Sequence Number8564341
Product Code DQX
UDI-Device Identifier08717648033001
UDI-Public(01)08717648033001(17)260430(10)4052461
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K980119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1002703-02
Device Catalogue Number1002703-02
Device Lot Number4052461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown